# SDR 2002FA0001125

- Difficulty date: September 14, 2002
- Submitted: October 2, 2002
- Operation: General aviation
- Aircraft: N2398F
- Make and model: Cessna 210E
- Aircraft serial: 21058598
- Engine: Cont IO520*
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Saddle
- Part number: 12414231
- Condition: Cracked
- Location: Mlg
- Part time: 2,441 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH MLG SADDLES WERE FOUND TO BE CRACKED IAW AD.  PREVIOUS INSPECTION WAS 132 HOURS BEFORE THIS INSPECTION.
